# SDR SWAA2021081895086

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOPSILL AT ASD BS 947-987 RBL 50 WL 208 ; / [01] REMOVED CORROSION ON MOPSILL BS 983-984 RBL 50 WL 208 PER SRM 51-10-02-0G-0. REMOVED AMOUNT 1X1X .014 ORIGINAL THICKNESS .080. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1-A00707. DIAL DEPTH GUAGE ID:ATS1225 07/2022 DUE DATE NEXT CALIBRATION.; [02] VERIFIED; [03] VERIFIED - REMOVED CORROSION ON MOPSILL BS 983-984 RBL 50 WL 208 PER SRM 51-10-02-0G-0. REMOVED AMOUNT 1X1X .014 ORIGINAL THICKNESS .080. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1-A00707. DIAL DEPTH GUAGE ID:ATS1225 07/2022 DUE DATE NEXT CALIBRATION.; [04] REMOVED ASD MOPSILL PER SRM 51-40-02.; [05] VERIFIED REMOVAL OF ASD MOPSILL PER SRM 51-40-02.; [06] UPDATED MEASUREMENT TABLE; [07] LOCATED AND DRILLED NEW ASD MOPSILL BS887+10 - BS1006 RBL50 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A8501; OK TO INSTALL; [08] VERIFIED LOCATE AND DRILL UP OF NEW MOPSILL; OK TO INSTALL.; [09] 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME REF SOPM 20-50-39; [10] VERIFIED CORRECTIVE ACTION ITEM 9; 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME REF SOPM 20-50-39; [11] INSTALLED FASTENERS IN MOPSILL BS 986 TO 1008 PER SRM 51-40-02-0G-0 AND DWG 147A0000.; [12] RII INSPECTED INSTALLED FASTENERS IN MOPSILL BS 986 TO 1008 PER SRM 51-40-02-0G-0 AND DWG 147A0000.; [13] INSTALLED ASD MOPSILL PER SRM 51-40-02-0G-0 AND DWG 147A8501.; [14] RII INSPECTED INSTALLED ASD MOPSILL PER SRM 51-40-02-0G-0 AND DWG 147A8501.
